• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“Abbas Fakhari”

Email: 

IPM Positions

Resident Researcher, School of Mathematics
(2013 - 2019
(till March 20, 2019))

Past IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2010 - 2013)

Non IPM Affiliations

Associate Professor of Shahid Beheshti University

Research Interests

Differentiable Dynamical Systems

Related Papers

1. A. Fakhari (Joint with M. Soufi)
Saturation of generalized partially hyperbolic attractors
Dynamical Systems: An International Journal (Accepted) [abstract]
   
2. A. Fakhari (Joint with P. Barrientos, D. Malicet, and A. Sarizadeh)
Expanding actions: Minimality and ergodicity
Stochastic and dynamics (Accepted) [abstract]
   
3. A. Fakhari (Joint with C. A Morales and Kh. Tajbakhsh)
Asymptotic measure expansive diffeomorphisms
J. Math. Anal. Appl. 435 (2016), 1682-1687  [abstract]
   
4. A. Fakhari
Periodically expansive homoclinic classes
J. Dynam. Diff. Eq. (2012), DOI 10.1007/s10884-012-9251-8  [abstract]
   
5. A. Fakhari
Uniform hyperbolicity along periodic orbits
Proc. Amer. Math. Soc. (Accepted) [abstract]
   
6. A. Fakhari (joint with A. Golmakani)
Shadowing properties of random hyperbolic sets
IJM (Accepted) [abstract]
   
[Back]   
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right